# SDR UIEA2018010200002

- Difficulty date: January 2, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,545 hours, 22,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIVE MINUTES AFTER TOP OF DESCENT, AN EICAS FOR THE LT PACK HIGH TEMP. COMPLIED WITH QRH 2.33. OPS NORMAL IN STANDBY "N".  BITE TESTED AND RESET THE PACK CONTROLLERS LEFT AND RIGHT IAW AMM 21-51-00,  NO FURTHER DEFECTS NOTED.
